Jump to content
CrazyBoards.org
Sign in to follow this  
mikl_pls

Suicidal, please help...

Recommended Posts

I'm not even sure this is where to put this... I've been extremely suicidal for the past week or so, and the pain is getting worse. Besides clozapine and lithium, are there any other treatments for suicidality? I want this pain to end... Lithium makes me worse at 300 mg, but maybe it'd make me better at a higher dose? I've never tried clozapine, and I'm afraid to because of the weight gain and blood dycrasias.

Share this post


Link to post
Share on other sites

Mikl, I’m so sorry you’re in so much pain. Please keep checking in.

300mg lithium, for likely *anyone*, is nowhere near a therapeutic dose. You might be getting initial side effects, but no benefits at all. It’s pretty fast acting, you might get relief with an increase in less than a week. I’d really encourage you to at least try. 

Please stay safe.

Share this post


Link to post
Share on other sites

i don't have any suggestions, mikl, but i want you to keep checking in with us. i'm worried about you, and hoping that you can find some relief soon.

Share this post


Link to post
Share on other sites

I don’t know if this helps but ADD meds made me have really intense suicidal ideation (not to mention the mixed episodes and psychosis) and you seem to be on a high dose. I’ve had to go without treatment for ADD for years now and I’ve found other ways to cope with it besides meds.

I’m sorry you are feeling this way. The breakup might be exacerbating matters too. Do you have a therapist to talk to? 

Share this post


Link to post
Share on other sites

I’m sorry things are so miserable (I recognize that’s an understatement.).  One thing you may know already, but in case not, the lithium IR and ER formulations tend to hit people differently.  I can handle both, but I have a friend who can only take the ER because of GI issues.

Share this post


Link to post
Share on other sites

@mikl_pls, have you told your pdoc or therapist that you're feeling suicidal?......Please try to stay safe.....I hope you feel better soon....Please check in and let us know...

Share this post


Link to post
Share on other sites
9 hours ago, mikl_pls said:

I'm not even sure this is where to put this... I've been extremely suicidal for the past week or so, and the pain is getting worse. Besides clozapine and lithium, are there any other treatments for suicidality? I want this pain to end... Lithium makes me worse at 300 mg, but maybe it'd make me better at a higher dose? I've never tried clozapine, and I'm afraid to because of the weight gain and blood dycrasias.

Clozaril really helped me with this - but it takes awhile. I agree that it’s time to be 100% honest with the pdoc ASAP. If you can swing it, ketamine was better for me than lithium and clozaril If I recall you don’t live in a very psych friendly area, but that’s the only other idea I can think of

Edited by Iceberg

Share this post


Link to post
Share on other sites
9 hours ago, mikl_pls said:

I've never tried clozapine, and I'm afraid to because of the weight gain and blood dycrasias.

I've a great experience with clozapine.  Been on it almost 10 years now with no issues.

Share this post


Link to post
Share on other sites

I do have a therapist, I see him next Thursday (that's the soonest I can see him).

I think I need to get in to see my pdoc ASAP. One thing I did might have helped: I stopped the Remeron last night and I feel tons better today. Still depressed and suicidal, but nowhere near as much pain as I was in last night. Maybe Remeron just isn't for me.

Share this post


Link to post
Share on other sites

definitely worth noting.  and I was going to ask if there's a way to see your pdoc earlier and it sounds like something you've already thought of.  take gentle care.

Share this post


Link to post
Share on other sites

I don’t have any useful suggestions, but I’m thinking of you fondly.

Share this post


Link to post
Share on other sites

@mikl_pls oh no..just saw this....worried about you. I would def look at any recent med/dose changes (like Remeron maybe) to see if that triggered it! I wish I had suggestions, when it happens to me, I usually just keep telling myself it will pass, just hold on. I avoid all triggers and treat myself with kid gloves. Then meet with pdoc, try to get myself on the most calming thing I can find! I hope it passes soon.

Share this post


Link to post
Share on other sites

You certainly aren't the only person here who's felt depressed and suicidal, and I know that a lot of the advice given can seem empty and useless when you feel like this, but it's true. It will pass, and you will feel better, and all those thoughts telling you that it's the only way will seem like bullshit. It's fucking awful to feel like that but a lot of us have been there and got through it. And it can feel so isolating but don't think you're alone in feeling like this.

  • Like 1

Share this post


Link to post
Share on other sites

Just wanted to check in to see how you are doing. Worried about you.

Share this post


Link to post
Share on other sites

I'm still here, barely hanging on. I went to my pdoc and she wasn't very helpful. I've been contemplating ways of doing it and can't decide on one.

Share this post


Link to post
Share on other sites

I'm very sorry that you're going through this.  Apologies if this has been asked and answered earlier, but how possible is inpatient for you right now?  It really sounds to me like you need to be in a safe space, and you are not in one right now.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...